# SDR MALA020128

- Difficulty date: January 14, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 13,202 hours, 14,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FWD LT CENTER AISLE SEAT TRACK LBL 18.3 FLANGE HAS CORROSION.  MAINTENANCE REPLACED FWD SECTION OF SEAT RAIL FROM STA 297-349 ON LEFT CENTER AISLE IAW EO S53060.
